# SDR DALA2023110809207

- Difficulty date: November 8, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 87,046 hours, 11,381 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 ONE LIGHT BULB POPPED AND SHATTERED IN DOME LIGHT OVER CAPTAIN'S SEAT. CORRECTIVE ACTION: RELAMPED LIGHT BULB LOCATED IN CAPTAIN'S DOME LIGHT. (5110816)
